# SDR ASAA2016111418682

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 34,492 hours, 10,451 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355B000103
- Part serial: 1174
- Condition: Failed
- Location: Stab Trim
- Part time: 59,082 hours, 20,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 200 FEET DURING CLIMBOUT, A SPEED TRIM FAIL MESSAGE ILLUMINATED AT 8000 FEET.  WHEN AUTOPILOT WAS ENGAGED A STAB OUT OF TRIM MESSAGE ILLUMINATED.  MANUAL TRIM FUNCTIONED INTERMITTENT.  ACFT GROUNDED.  ACCOMPLISHED DFCS FLT FAULT REVIEW, MESSAGES 22-11177, 22-11186, 22-11161 LOGGED, IAW FIM 22-11 TASK 801. VERIFIED DEFECT, STAB TRIM ELECT ON F/O AND CAPTAIN SIDE INTERMITTENT, LRU TEST FOR SPEED TRIM WOULD NOT PASS. REMOVED & REPLACED STAB TRIM MOTOR IAW AMM 27-41-71.  ACCOMPLISHED STAB TRIM MOTOR TEST IAW AMM 27-41-71-700-801, OPS CHECKED OK. ACCOMPLISHED AUTO PILOT STAB TRIM MOTOR TEST IAW AMM 22-11-81-710-801, & LAND VERIFY. ALL TESTS PASSED.
